PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 93 | 2 | 189-199
Tytuł artykułu

Reciprocity laws for generalized higher dimensional Dedekind sums

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define a class of generalized Dedekind sums and prove a family of reciprocity laws for them. These sums and laws generalize those of Zagier [6]. The method is based on that of Solomon [5].
Słowa kluczowe
Czasopismo
Rocznik
Tom
93
Numer
2
Strony
189-199
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-30
Twórcy
  • Division of Information and Communication Sciences, Macquarie University, Sydney, New South Wales 2109, Australia
Bibliografia
  • [1] R. R. Hall, J. C. Wilson and D. Zagier, Reciprocity formulae for general Dedekind-Rademacher sums, Acta Arith. 73 (1995), 389-396.
  • [2] H S. Hu, Shintani cocycles and generalized Dedekind sums, Ph.D. thesis, Univ. of Pennsylvania, 1997.
  • [3] S. Hu and D. Solomon, Properties of higher-dimensional Shintani generating functions and cocycles on PGL₃(ℚ), Proc. London Math. Soc., to appear.
  • [4] H. Rademacher, Generalization of the reciprocity formula for Dedekind sums, Duke Math. J. 21 (1954), 391-397.
  • [5] D. Solomon, Algebraic properties of Shintani's generating functions: Dedekind sums and cocycles on PGL₂(ℚ), Compositio Math. 112 (1998), 333-362.
  • [6] D. Zagier, Higher dimensional Dedekind sums, Math. Ann. 202 (1973), 149-172.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav93i2p189bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.